# SDR HNAA2011090100268

- Difficulty date: August 29, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 48,050 hours, 53,094 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 82740147001
- Condition: Broken
- Location: Trim Tab
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AT 80 KNOTS, CREW EXPERIENCED AILERON CONTROL ANOMOLIES.  EXCESSIVE FORCE HAD TO BE USED TO CTR RT TURN POSITION.  AFTER ABORT SITTING, STATIC CONTROLS FELL NORMAL.  FOUND RT TAB ATTACH BRACKET BROKEN AND HANGING FROM TAB.  INSPECTED ACFT IAW 05-50-61 AND FOUND RT TRIM TAB CONTROL ROD BRACKET BROKEN.  R & R RT AILERON TRIM TAB, HARDWARE AND RIGGED IAW -8, MM 27-13-00 AND SRM MM 57-60-71.
